# SDR 2007UALA00390

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 22,888 hours, 5,247 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Low Pressure
- Location: Entire Aircraft
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO NO WATER PRESSURE IN ENTIRE ACFT.   PERFORMED OPS CHECK OF WATER SYS ALSO OPS CHECK PRESELECT WATER VALVE ABOVE CEILING PANEL IN FIRST CLASS, ALSO CHK DRAIN VALVE, PRESURE CHECK WITH AND WITHOUT APU BLEED, ALSO REFILLED WATER TO FULL. UNABLE TO DUPLICATE PROBLEM. SYS CHECKS OK.
